Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

When will the period start after stopping norelut tablet ?

Hi, I was prescribed Norelut(3 times a day) to delay my period as I dont want that time of the month ruin my holiday. Now I m back home and it has been 4 days since I stopped taking the pill and I still dont get my period yet. Is it normal? How long it takes until I get my period? I took the pills for 7 days. I m 21, 5 2 , 45kgs.
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  755
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Hi, You can wait till 7 days after you discontinued taking the tablets, After that if your periods don't start, you may visit your Gynaecologist.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor